Dinh Cong Nguyen
Dinh Cong Nguyen
Unknown affiliation
Verified email at math.ac.vn - Homepage
Title
Cited by
Cited by
Year
Topological dynamics of random dynamical systems
ND Cong
Oxford University Press, 1997
571997
Linearized asymptotic stability for fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1512.04989, 2015
472015
Jordan normal form for linear cocycles
L Arnold, DC Nguyen, V Oseledets
Walter de Gruyter, Berlin/New York 7 (4), 303-358, 1999
431999
On stable manifolds for planar fractional differential equations
ND Cong, TS Doan, S Siegmund, HT Tuan
Applied mathematics and Computation 226, 157-168, 2014
422014
Generation of nonlocal fractional dynamical systems by fractional differential equations
ND Cong, HT Tuan
Journal of Integral Equations and Applications 29 (4), 585-608, 2017
342017
On the simplicity of the Lyapunov spectrum of products of random matrices
L Arnold, ND Cong
Ergodic Theory and Dynamical Systems 17 (5), 1005-1025, 1997
321997
Existence, uniqueness, and exponential boundedness of global solutions to delay fractional differential equations
ND Cong, HT Tuan
Mediterranean Journal of Mathematics 14 (5), 1-12, 2017
292017
Linear cocycles with simple Lyapunov spectrum are dense in
L Arnold, ND Cong
Ergodic Theory and Dynamical Systems 19 (6), 1389-1404, 1999
271999
Asymptotic stability of linear fractional systems with constant coefficients and small time-dependent perturbations
ND Cong, TS Doan, HT Tuan
Vietnam Journal of Mathematics 46 (3), 665-680, 2018
262018
On fractional Lyapunov exponent for solutions of linear fractional differential equations
N Cong, D Son, H Tuan
Fractional calculus and applied analysis 17 (2), 285-306, 2014
252014
A generic bounded linear cocycle has simple Lyapunov spectrum
ND Cong
Ergodic Theory and Dynamical Systems 25 (6), 1775-1797, 2005
232005
Lyapunov regularity of linear differential algebraic equations of index 1
ND Cong, H Nam
Acta Math. Vietnam 29 (1), 1-21, 2004
232004
On stable manifolds for fractional differential equations in high-dimensional spaces
ND Cong, TS Doan, S Siegmund, HT Tuan
Nonlinear Dynamics 86 (3), 1885-1894, 2016
212016
Lyapunov’s inequality for linear differential algebraic equation
ND Cong, H Nam
Acta Math. Vietnam 28 (1), 73-88, 2003
212003
On asymptotic properties of solutions to fractional differential equations
ND Cong, HT Tuan, H Trinh
Journal of Mathematical Analysis and Applications 484 (2), 123759, 2020
192020
Topological classification of linear hyperbolic cocycles
ND Cong
Journal of Dynamics and Differential Equations 8 (3), 427-467, 1996
181996
Nonautonomous Young differential equations revisited
ND Cong, LH Duc, PT Hong
Journal of dynamics and differential equations 30 (4), 1921-1943, 2018
142018
Lyapunov spectrum of nonautonomous linear stochastic differential equations
ND Cong
Stochastics and Dynamics 1 (01), 127-157, 2001
142001
An instability theorem for nonlinear fractional differential systems
ND Cong, TS Doan, S Siegmund, HT Tuan
arXiv preprint arXiv:1603.07904, 2016
122016
Generic properties of Lyapunov exponents
L Arnold, ND Cong
Inst. fŁr Dynamische Systeme, 1994
111994
The system can't perform the operation now. Try again later.
Articles 1–20